| Model Number |
6280 |
| Medical Device Problem Code |
Power Problem (3010)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/26/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the electricity outlet burned up the communicator power cord prong.A boston scientific company representative advised sending a new communicator power cord.The communicator is still in service.No adverse patient effects were reported.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.